Медицинская библиотека · Clinical rheumatology · 1997
Retrobulbar optic neuritis after pamidronate administration in a patient with a history of cutaneous porphyria.
Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод пока не подготовлен
Аннотация
We describe the case of a patient who developed reversible retrobulbar optic neuritis after intravenous pamidronate therapy for established osteoporosis. This possible complication has never been previously reported and, since our patient had a history of porphyria, it suggests that bisphosphonates should be administered cautiously in patients with this disease.
Для цитирования: des Grottes J M, Schrooyen M, Dumon J C, Body J J. Retrobulbar optic neuritis after pamidronate administration in a patient with a history of cutaneous porphyria.. Clinical rheumatology. 1997. DOI: 10.1007/bf02238770.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.